# SDR AALA201604309009

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 45,167 hours, 26,247 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 42,168 hours, 23,783 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Motor
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AFTER TAKEOFF WE HEARD AN AUDIBLE SOUND FROM NR 1 ENG & PAX NOTICED FLAMES.  PERFORMED BORESCOPE INSPECTION IAW TASK CARD 26L40072006, NO DEFECTS NOTED.  REPLACED BLEED VLV FUEI GEAR MOTOR ASSEMBLY IAW AMM 75-31-10-000-002A & 75-31-10-400-002-A.  ACCOMPLISHED A SATISFACTORY POWER ASSURANCE CHECK IAW AMM 71-00-00-710-008-B.  ACFT RETURNED TO SERVICE.
